it has me sleeping 13 hours.dont see but a couple hours of daylight.
Does anybody that takes Seroquel,end up sleeping all day long ,like me?
- 25 Feb 2011 by angela alheim snyder
- 21 March 2018
How many milligrams are you taking. I took Seroquel at one time and it gave me a wonderful nights sleep until I developed some problems. Perhaps your dose is too hight or if you have had med changes the combination could affect you too. Good luck in your search. I hope you see daylight soon. It does wonders in your life
I am on 400mg of Seroquel. I cannot wake up in the morning. I get angry and sad, and severely depressed when I realize I have to get up. I've been sleeping later and later. I didn't wake up until noon today. The only reason I get up in the morning (or afternoon) is because it's so late, not because I'm rested and ready to get up. And the later it gets at night I get upset and panicky because I know I have to go to bed soon. I don't know what's going on, or why this is happening. I'm sleeping later and later, up to 12-14 hours a night. I was in tears this morning when I realized I had slept for more than twelve hours straight. I just feel so useless and lazy. I'm still tired when I wake up, and some days even though I've slept for twelve hours, I still need to take a nap. Is this happening to anyone else? I'm a mess, please help!
My doctor recently put me on 12.5 mg of Seroquel to help me sleep, and as an addition to the Wellbutrin I take in the morning for major depressive disorder. By the third week I was sleeping better. Since I tolerated the 12.5 mg well, He upped my dose to 25 mg per night. I've slept better since he's upped it to 25 mg than I have in a very long time. I'm actually sleeping through the whole night. The only problem I seem to be having is, I do seem to be drowsy during the day. I've noticed that in this thread that many are taking much more of this medication that I am. If I'm taking 25 mg and I'm drowsy during the day, I can't imagine what it would be like if I took 200 or 300 mg at night. He not only wants it to help me sleep, he wants it to improve my problems with the major depressive disorder.
I hope that 25 mg will be enough to do that, because I already am sleeping well at night and I really don't want to be on a high dose of this medication, especially after reading some of the comments here. I have noticed that if I'm up and doing things the drowsiness isn't an issue. However, I'm dealing with some health issues which leave me in bed much of the time during the day. And when I'm in bed, it does seem to leave me drowsy much of the day.
I also have a question in regards to Seroquel. I was wondering if, after a while of using this medication, your body adjust to it and it no longer works at the dosage at which you first started. If anyone could give me some information concerning this question, I would appreciate it. Thanks.
Yeah it's a "weird" anti psychotic , that he's been prescribe to help with my major depressive disorder.
My doc said it can have a AD effect and thats what I think has been helping me.
A lot of days I will have some anxiety about getting out of bed and starting my day, even when I had nothing stressful to do that day. ( as a lot of people do)
And I will snooze my alarm or make a much later alarm, sleeping into 11 on bad days.
And it can give me vivid and painful dreams ,such as ex girlfriend stuff and dead friends.
I don't feel I need 200mg anymore, just because the side effects are to string in the morning.
I may try and down my dosage with my doc and see if it can help me get out of bed a 7
anyway, mind my grammar and spelling :)
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Jun 2014 • 1 answer
Updated 26 Jul 2014 • 2 answers
How long should one take seroquel for sleeping? i've been on it for 7 years an starting to get muss?
Updated 9 Nov 2014 • 2 answers
Updated 16 Dec 2014 • 3 answers
Updated 27 Apr 2015 • 1 answer